Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2018 (2018), Article ID 2135740, 3 pages
https://doi.org/10.1155/2018/2135740
Letter to the Editor

Comment on “On the Carleman Classes of Vectors of a Scalar Type Spectral Operator”

Department of Mathematics, California State University, Fresno, 5245 N. Backer Avenue, M/S PB 108, Fresno, CA 93740-8001, USA

Correspondence should be addressed to Marat V. Markin; ude.onserfusc@nikramm

Received 4 July 2017; Accepted 9 October 2017; Published 1 January 2018

Academic Editor: Yuri Latushkin

Copyright © 2018 Marat V. Markin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The results of three papers, in which the author inadvertently overlooks certain deficiencies in the descriptions of the Carleman classes of vectors, in particular the Gevrey classes, of a scalar type spectral operator in a complex Banach space established in “On the Carleman Classes of Vectors of a Scalar Type Spectral Operator,” Int. J. Math. Math. Sci. 2004 (2004), no. 60, 3219–3235, are observed to remain true due to more recent findings.